# SDR AALA20030097

- Difficulty date: January 20, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION REMOVAL BEYOND MANUAL LIMITS, CONDITION IV.  INSTALLED FULL LENGTH DOUBLER PER AARD 53-10-00-3.  (M)
